Q. Can excessive masturbation cause tickling sensation in penis?

Answered by
Dr. Hitesh Kumar
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Dec 02, 2019

Hello doctor,

For the past few months I have had a terrible tickling sensation in my penis caused by what I believe to be excessive masturbation, and I have been trying to cut back but with difficulty. I have spoken with a urologist and a neurologist elsewhere but they said it should go away on its own and that masturbation should not cause such a thing, but this answer does not satisfy me as it has yet to cease and has been tormenting me non-stop. I do believe vigorous masturbation to be the culprit hence I try to cut back but with the sensation still continuing. The feeling gets really bad especially when I sit down on a seat or lay on my side in bed. And car rides are the worst.

I have studies that I attend to, I stay in those to help get my mind off of the tickling but with no success as the tickling bothers me that much. I have difficulty doing anything, and I am afraid to get a job having this feeling all the time. Exercise and drinking lots of water do not help at all. I tried Azos with no relief so I moved on from that. I had a random urine sample taken at the doctors office and it came out fine but I am not sure what they looked for when they tested it. I had my privates visibly examined and the doctor said everything was fine. Also, I had my hormone, testosterone levels checked and the doctor said they were fine as well.

I have not taken any medicines or prescriptions for this condition, and currently I am not taking anything. I am so very tired of this feeling as it has been interfering with the things I love the most. Worst part of all this is that since I feel ticklish down there my mind gets filled with all kinds of sexual thoughts stimulating me to masturbate even more making the feeling even worse and more intense than before, there are times I cannot even sleep at night because the tickling or aroused feeling is so bad. Please tell me if there is something I can take for this and how to get it.

#

Hello,

Welcome to icliniq.com.

I would like to know a few details:

1. Since when this started to happen?

2. Is it persistent or intermittent?

3. Where exactly this tickling sensation happen in your penis? At its tip/ undersurface/ upper side/ at the base of penis?

4. Do you mean tickling feel is different from aroused (erection) or same?

5. What kind of thoughts come in your mind during that feeling?

6. Have you any burning / pain while urinating?

7. What happens to that tickling sensation, immediately after you finish off masturbation and ejaculation?

8. How frequently you masturbate these days?

9. Have you recently done unprotected sex with any girl or guy (prior to start of this tickling)?

Please revert with above mentioned details and also send your till now prescriptions and test reports for better understanding and further judgement.


Was this answer helpful?

 | 

Thank you doctor,

This started many months ago, when exactly I do not recall. Sometimes in the beginning of the year but it got progressively worse starting three months back. The tickling is there with me most of the day except when I am walking, but as soon as I sit down on a chair or lay down it is present. But sometimes even when I am walking it is there. It will cease occasionally but only for short periods of time. As soon as I think its gone it comes back. The tickling occurs everywhere on my penis, or so it feels after feeling it myself. This would be the head, stem, and testicles and it tickles on the inside, not the outside. The feeling is a different kind of arousal feeling than when I get an erection. My penis does not tickle with a normal aroused erection.

Sexual thoughts or fantasies come to my mind because of the fact it tickles so much down there, since sexual thoughts and feeling aroused usually go hand in hand. My mind does not think or focus on sexual thoughts usually, in other words I can be doing nothing to arouse myself and yet the tickle would be there anyway. I pass urine fine, no burning or pain and the color is normal. After masturbation, the feeling is relieved, but only for a short time and only to feel worse not long after. I feel like masturbation is the only way to relieve it, but the more I masturbate the worse the tickle becomes. Unfortunately, I had gotten into a bad habit of masturbating once every day, and for the past two months it has been worse, 2 to 4 times and even more depending. It depends. I am against the act myself and am really trying to quit, but this tickling makes it so difficult to do so. I am a virgin, I have had no sex with any woman.

As for test reports I have none. I have taken no prescriptions or medications for this, and I am currently taking nothing. Regarding my test- Hormone levels from blood work, I was told they were fine but was not given any results back in paper. I did struggle badly with depression and anxiety, but I am coming out of that and putting it behind me. The tickle on the other hand continues. I hope this all helps. Unfortunately I have no test reports to show as I never went that far to investigate. Just a physical examination and a question answer time to be told in the end that it would go away on its own. The less I masturbate the better it gets, but even then there is still a mild tickle present.

#

Hello,

Welcome back to icliniq.com.

Possibly you are having hypersexuality or compulsive sexual disorder. It may be associated or part of underlying psychiatric disorder (bipolar disorder, mania or few others). I suggest you meet your psychiatrist for it along with previous depression or anxiety. Both seems to be inter-related.


Was this answer helpful?

 | 

Hi doctor,

Thank you for the answer. I do not have a psychiatrist that I met with, so other than that, would there be any other options for me to go to other than a psychiatrist?

#

Hello,

Welcome back to icliniq.com.

Do not feel that you are mentally sick. Psychiatric problems are still a taboo in society. Few sexual thoughts and fantasies are normal at your age. But if it is so frequent, that it is affecting other daily routine, it needs to be taken care of. Also, you mentioned that recently you had depression. I feel that you should consult a psychiatrist (try to find a male psychiatrist). May be your problem gets fine only by psychotherapy or might require small doses of medicines too.


Was this answer helpful?

 | 

Hi doctor,

Thank you for your help. I appreciate it.

#

Hi,

Welcome back to icliniq.com.

You are welcome. My best wishes for you. Take care.


Was this answer helpful?

 | 
Hello Doctor. I'm sorry I had one more question.

So I have considered going to a psychiatrist as you recommended. In the meantime, I still was curious if there was anything I could take that would help relieve this sensation. I saw on this site a little while ago an answer to a physical complaint very similar to if not the same as mine. One of the things the doctor recommended was a multi vitamin/mineral drug called nurokind gold. So I wrote this down but never got around to looking into it until now. I have been curious about this for a little while now but I'm not sure if it is available where I live and if I could get any. I know that I would have to contact my doctor for their permission to use it, but is there any way I could get this stuff in a pharmacy if I told my doctor about this? Any way I could get any of this stuff?

Regards
# Hello
Neurokind Gold is a multivitamin medicine.
Your symptoms not fit in any vitamin deficiency syndrome, so I not expect any benefit by that.
Though sometimes placebo effect works with any medicine. Taking multivitamin for short duration should not be harmful to body.
Till you meet psychiatrist, you can try taking that for short duration (2-3 weeks).

There is no particular medicine in my mind to relieve your that sensation directly.
Psychiatrist may advice some medicine or counselling sessions for it.
One strategy you can also try is: Avoid wearing tight undergarments/ lowers.

Hope for the best..

Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I am on Concerta for ADHD and it makes more hypersexual what to do?

Query: Hello doctor, I was diagnosed with ADHD. I was on Ritalin from 9 years to 14. I am 30 years old now and feel like I need some help. I have started retaking Concerta last year as it improves my concentration but also makes me even more hypersexual. I have a major problem with being over sexual to th...  Read Full »

Does masturbating make your penis small?

Query: Hi doctor, I had a very bad habit of excessive masturbation. I started it when I was 14 and now I am 27. I masturbate around two to three times per day. I was not aware of the side effects of the masturbation. Now, my penis is totally shrunk. It is looking wired. I visited a doctor. He gave Nano Leo...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.